# SDR USAASB99044

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND THE CENTER CABIN FLOOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK FOR THE M1136 POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (M)
